# SDR SWAA2021040755277

- Difficulty date: March 14, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE HAS CORROSION ON R/H TRANS ANGLE FROM STA 767-787 / REMOVED ERROR. ON TRANSITION ANGLE MATERIAL REMOVED FOUND OUT OF LIMITS PER SRM. 51-10-02; 53-00-53-1A-2; REMOVED AMD REPLACED R/H TRANSITION ANGLE FROM STATION 767 TO 793PER SRM 51-10-02 REF 53-60-53-01-2 FIG 2 TABLE 2 ITEM 2 146A7502-
